# SDR FDEA202308151408

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC SURFACE INSP ON RT SIDE, FWD FLANGE OF LOWER VERTICAL STAB REAR SPAR CAP, NR 4 BANJO FITTING UPPER SECTION AT STA Y=2164, FOUND CRACKED ALONG RADIUS BETWEEN LOWEST FASTENER & 2ND FASTENER WITH LENGTH APPROX 0.75 INCH.  TRIMMED IAW SRM 55-30-02-2R FIGURE 201 REPAIR 5 & REPAIRED IAW SRM 55-30-02-2R FIGURE 202   REPAIR 5. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100. TO CARRY OUT INITIAL INSPECTION   AT 5,400 FLIGHT CYCLES AND REPETITIVE INSPECTION AT EVERY 2,700 FLIGHT CYCLES AS PER   MD-11 SRM 55-30-02-2R TABLE 203 REPAIR 5 FIGURE 202. REQUIREMENTS METHOD BY   ULTRASONIC & HFEC IAW SN10550000 REQUIREMENTS.
